Équations aux différences associées à des groupes, fonctions représentatives.  [ Differences equations associated with groups, representative functions. ]
Annales de l'Institut Fourier, Volume 54 (2004) no. 2, p. 383-412
Inspired by a work of J.-P. Bézivin and F. Gramain on system of differences equations, one characterizes the sub-groups H of a real (resp. complex) Lie group G, for which any continuous (resp. entire) function f:G such that the vector space of H-translated is of finite dimension, also generate a finite dimension vector space by G-translation. One establishes the link with the system of differences equations with constant coefficients.
Inspiré par un travail de J.-P. Bézivin et F. Gramain sur les systèmes d’équations aux différences, on caractérise les sous-groupes H d’un groupe de Lie réel (resp. complexe) G, pour lesquels toute fonction f:G continue (resp. entière) telle que l’ensemble des H-translatées engendrent un -espace vectoriel de dimension finie, engendrent aussi un -espace vectoriel de dimension finie par G- translation. On fait le lien avec les systèmes d’équations aux différences à coefficients constants.
DOI : https://doi.org/10.5802/aif.2022
Classification:  39A05,  39A10,  39A70,  22E25,  22E27,  22E30
Keywords: differences equations, Lie groups
@article{AIF_2004__54_2_383_0,
     author = {Marteau, Nicolas},
     title = {\'Equations aux diff\'erences associ\'ees \`a des groupes, fonctions repr\'esentatives.},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {54},
     number = {2},
     year = {2004},
     pages = {383-412},
     doi = {10.5802/aif.2022},
     zbl = {1062.39001},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_2004__54_2_383_0}
}
Équations aux différences associées à des groupes, fonctions représentatives.. Annales de l'Institut Fourier, Volume 54 (2004) no. 2, pp. 383-412. doi : 10.5802/aif.2022. https://aif.centre-mersenne.org/item/AIF_2004__54_2_383_0/

[1] D.N. Akhiezer Lie group actions in complex analysis, Viegweg, Aspects of mathematics (1995) | Zbl 0845.22001

[2] J.-P. Bézivin; F. Gramain Solutions entières d'un système d'équations aux différences, Ann. Institut Fourier, Grenoble, Tome 43 (1993) no. 3, pp. 791-814 | Numdam | MR 1242616 | Zbl 0796.39006

[3] Bézivin J.-P.; F. Gramain Solutions entières d'un système d'équations aux différences II, Ann. Institut Fourier, Grenoble, Tome 46 (1996) no. 2, pp. 465-491 | Numdam | MR 1393522 | Zbl 0853.39001

[4] N. Brisebarre Thèse de doctorat. Une étude de deux problèmes diophantiens. (1998) (No d'ordre 1903. Université de Bordeaux I.)

[5] N. Brisebarre; L. Habsieger Sur les fonctions entières à double pas récurrents, Ann. Institut Fourier, Grenoble, Tome 49 (1999) no. 2, pp. 653-671 | Numdam | MR 1697375 | Zbl 0927.39004

[6] F. Capocasa; F. Catanese Periodic meromorphic functions, Acta Math, Tome 166 (1991), pp. 27-68 | MR 1088982 | Zbl 0719.32005

[7] D. Gil Complex nilmanifolds without non-constant holomorphic functions (2000) (Prépublication de l'université de Barcelone (février))

[8] A.O. Guelfond Calcul des différences finies, Dunod, Paris (1963) | MR 157139 | Zbl 0108.27503

[9] G.H. Hardy; E.M. Wright An introduction to the theory of numbers, Oxford Science publications (1979) | MR 568909 | Zbl 0423.10001

[10] J.-J. Loeb Équations aux différences associées à des groupes (1997) (Prépublication de l'université d'Angers)

[11] N. Marteau Thèse de doctorat. Equations aux différences et fonctions représentatives (1999) (No d'ordre 368. Université d'Angers.)

[12] D.W. Masser On certain functional equations in several variables, Approximations diophantiennes et nombres transcendants (Luminy 1982), Birkh (Progress in Math) Tome 31 (1983) | MR 702197 | Zbl 0549.32002

[13] M.S. Raghunathan Discrete subgroups of Lie groups, Springer-Verlag (1972) | MR 507234 | Zbl 0254.22005

[14] T.A. Springer Linear algebraic groups, Birkhäuser, Progress in Mathematics (1981) | MR 632835 | Zbl 0453.14022

[15] V.S. Varadarajan Lie groups, Lie algebras, and their representations, Springer-Verlag Tome vol.102 (1984) | MR 746308 | Zbl 0955.22500

[16] J. Winkelmann Complex analytic geometry of complex parallelizable manifolds, Mémoires de la société Mathématiques de France, Tome 72-73 (1998) | Numdam | MR 1654465 | Zbl 0918.32015